# SDR MALA010504

- Difficulty date: March 30, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N512XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2328
- Engine: Lyc LF5071F
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Band
- Part number: 216118216
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3599 IN MEM, DURING T/O NR 3 ENGINE N2=98.1, EGT=647, N1=89, NR 3 N1 DID NOT SYNC WITH OTHER ENGINES.  SHUT OFF AUTO THROTTLE TO BRING NR 3 ENG THROTTLE BACK TO KEEP EGT BELOW LIMIT.  N2 ON PED BLINKING.  AC DID AIR RETURN.  MAINTENANCE REPLACED BLEED BAND P/N 2-161-182-16 IAW AMM 75-30-03 401 AND PERFORMED COMPRESSOR BLEED BAND TEST IAW 75-30-04.  OPS CHECK GOOD.
